Random walks in random media with random signs
Martin P. Gelfand
Physica A: Statistical Mechanics and its Applications, 1991, vol. 177, issue 1, 67-72
Abstract:
Monte Carlo calculations indicate that the transverse displacement and free energy fluctuations of 1 + 1 dimensional directed random walks in media with sign randomness are characterized by the same exponents as directed walks in ordinary random media, with positive statistical weights.
Date: 1991
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719190135Y
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:177:y:1991:i:1:p:67-72
DOI: 10.1016/0378-4371(91)90135-Y
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().